COLD FREE Tablets COMPOSITION:
Each Tablet Contains:
Paracetamol 650 mg.
Pseudoephedrine hydrochloride 60 mg.
Chlorpheniramine maleate 4 mg.

COLD FREE Tablets PHARMACOLOGICAL ACTION:
COLD FREE tablets for Common Cold has decongestant, analgesic, antipyretic and antihistaminic properties.
COLD FREE Tablets INDICATIONS:
For the symptomatic relief of the common cold, hay fever, minor aches
and pains, headache and fever, sore throat, nasal stuffiness, runny nose,
sneezing, itchy and watery eyes.
COLD FREE Tablets CONTRA-INDICATIONS:
Hypersensitivity to any of the ingredients. Pregnant or nursing mother seek advice of a doctor or pharmacist
COLD FREE Tablets WARNINGS:
Be careful when driving a motor vehicle or operating machinery.
Patients suffering from liver or kidney disease should take paracetamol
only if in·itructed to do so by a doctor.
Do not use continuously for longer than 10 days without consulting a
doctor.
COLD FREE Tablets DRUG INTERACTIONS:
Do not use this product if you are being treated with monoamine oxidase
inhibitors, or within two weeks of stopping treatment with these medications.
COLD FREE Tablets DOSAGE AND DIRECTIONS FOR USE:
Do not exceed the stated dose.
Adults and children over 12 years: One tablet 3-4 times daily
Children under 12 years of age: Seek advice of a doctor.
COLD FREE Tablets PRESENTATION:
– Box of 10 tablets
– Box of 20 tablets.
COLD FREE Tablets STORAGE INSTRUCTIONS:
Store below 30° C. Protected from light.
Keep out of reach of children.
COLD FREE Tablets Produced by
ORGANO PHARMACEUTICAL INDUSTRIES (ORGANO PHARMA)
Obour city – Cairo – Egypt.
COLD FREE Tablets